# SDR ASAA2018042704395

- Difficulty date: April 16, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 59,588 hours, 23,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550413
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 947,  FOUND CORRODED AT THE LEFT OTBD LAVATORY MOUNT.  ACFT GROUNDED.  REPAIRED IAW SRM 53-70-51-2R-5, REPAIR 5.
